# SDR SWIA202162598

- Difficulty date: August 17, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280 J ANGLE IS CORRODED.   (C-CHECK- RO 11/11/21)   REMOVED AND TREATED CORROSION ON FS 280 J ANGLE IAW: CRJ200-SRM-51-21-06, AND FOUND TO BE WITHIN LIMITS IAW: CRJ200-SRM-53-00-00. REF CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
